# SDR CALA2021072101151

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 70,571 hours, 29,893 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Broken
- Location: Nr 1 Mlg Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 MLG TIRE TIE BOLT BROKEN.. FOUND SHEAR TIE BOLT BROKEN AND MISSING FROM FAIRLY NEW TIRE UPDATING SDR REPLACED NUMBER 1 MAIN GEAR TIRE REF AMM32-41-11 WHEEL ASSYMBLY SERIAL NUMBER REMOVED 9336P INSTALLED SERIAL NUMBER 7106P. TIRE REMOVED WAS JUST INSTALLED YESTERDAY AND SHEAR TIE BOLT SHEARED AND FELL OUT, CHECKED BRAKE FOR DAMAGE NONE NOTED
